BibTeX record journals/chinaf/WangFZ18

download as .bib file

@article{DBLP:journals/chinaf/WangFZ18,
  author    = {Qianwen Wang and
               Rongquan Feng and
               Yan Zhu},
  title     = {Verifiable random functions with Boolean function constraints},
  journal   = {{SCIENCE} {CHINA} Information Sciences},
  volume    = {61},
  number    = {3},
  pages     = {039105:1--039105:3},
  year      = {2018},
  url       = {https://doi.org/10.1007/s11432-017-9228-6},
  doi       = {10.1007/s11432-017-9228-6},
  timestamp = {Fri, 19 Jul 2019 07:26:31 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/chinaf/WangFZ18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics